A Generalized SXP Rule Proved by Bijections and Involutions. / Wildon, Mark.

In: Annals of combinatorics, Vol. 22, No. 4, 12.2018, p. 885-905.

Research output: Contribution to journalArticlepeer-review

Published

Standard

A Generalized SXP Rule Proved by Bijections and Involutions. / Wildon, Mark.

In: Annals of combinatorics, Vol. 22, No. 4, 12.2018, p. 885-905.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Wildon, Mark. / A Generalized SXP Rule Proved by Bijections and Involutions. In: Annals of combinatorics. 2018 ; Vol. 22, No. 4. pp. 885-905.

BibTeX

@article{2c2b1ca4bece47978ab57611518d3972,
title = "A Generalized SXP Rule Proved by Bijections and Involutions",
author = "Mark Wildon",
year = "2018",
month = dec,
doi = "10.1007/s00026-018-0409-x",
language = "English",
volume = "22",
pages = "885--905",
journal = "Annals of combinatorics",
issn = "0218-0006",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

RIS

TY - JOUR

T1 - A Generalized SXP Rule Proved by Bijections and Involutions

AU - Wildon, Mark

PY - 2018/12

Y1 - 2018/12

U2 - 10.1007/s00026-018-0409-x

DO - 10.1007/s00026-018-0409-x

M3 - Article

VL - 22

SP - 885

EP - 905

JO - Annals of combinatorics

JF - Annals of combinatorics

SN - 0218-0006

IS - 4

ER -